# SDR DALA2023122710658

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 86,194 hours, 28,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS / L1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: CLEANED EXCESS LUBE FROM GIRTBAR AND SENSORS PER B757 AMM 12-21. OPS CHECK OF ARMED LIGHT GOOD.
